# SDR SWAA2022013159187

- Difficulty date: January 7, 2022
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N466WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 30677
- Aircraft time: 58,901 hours, 34,794 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bracket
- Condition: Deteriorated
- Location: L1 Door
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED HARDWARE GIRT BAR FLOOR BRACKETS FWD ENTRY AND SERVICE DOOR AT FWD GALLEY AREA ; 2021-577511 / [01] REPLACED HARDWARE GIRT BAR FLOOR BRACKETS FWD ENTRY AND SERVICE DOOR AT FWD GALLEY AREA I.A.W B737-700 AMM 25-66-02-400-801; [02] REPLACED HARDWARE GIRT BAR FLOOR BRACKETS FWD ENTRY AND SERVICE DOOR AT FWD GALLEY AREA I.A.W B737-700 AMM 25-66-02-400-801
